HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global existence and asymptotic behavior of solutions for the Zakharov equations in three space dimensions

Files in This Item:
pre195.pdf1.16 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83339

Title: Global existence and asymptotic behavior of solutions for the Zakharov equations in three space dimensions
Authors: Ozawa, T. Browse this author
Tsutsumi, Y. Browse this author
Issue Date: Apr-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 195
Start Page: 1
End Page: 34
Abstract: In this paper we study the global existence and asymptotic behavior of solutions for the Zakharov equations in three space dimensions with the final data given at t = +oo. This leads to the construction of the wave operator for certain scattered data. It is also shown that the initial value problem of the Zakharov equations in three space dimensions has the global solutions in time for a certain class of initial data, which includes not only small data but also some large data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68941
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University